# SDR HALA2022071900238

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 34,192 hours, 5,443 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 DURING WALK AROUND, NOTED THAT THE SILICONE PROTECTIVE LAYER MATERIAL WAS MISSING FROM LH UPPER TRIMMABLE HORIZONTAL STABILIZER APRON FAIRING. FIN: 333AT. THE DAMAGE MEASURES APPROXIMATELY 77" WIDE AND 22" LONG. CORRECTIVE ACTION: WORK PERFORMED REF 600866-14. (8463977)
